J. Aust. Math. Soc.  73 (2002), 335-346
Rings in which certain right ideals are direct summands of annihilators

Yiqiang Zhou
  Department of Mathematics and Statistics
  Memorial University of Newfoundland
  St. John's A1C 5S7

This paper is a continuation of the study of the rings for which every principal right ideal (respectively, every right ideal) is a direct summand of a right annihilator initiated by Stanley S. Page and the author in [20, 21].
Download the article in PDF format (size 105 Kb)

TeXAdel Scientific Publishing ©  Australian MS